# SDR 95ZZZX3996

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23FG
- Make and model: Cessna A185F
- Aircraft serial: 18504035
- System (JASC): 3242 · Brake
- Part: Torque Plate
- Part number: B301072
- Condition: Cracked
- Location: Rt Mlg Brake
- Part time: 7,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL REMOVED FOR ROUTINE TIRE CHANGE.  BRAKE CALIPER DIFFICULT TO REMOVE FROM TORQUE PLATE.  FURTHER INVESTIGATION FOUND TORQUE PLATE CRACKED AND TWISTED AT PIN BUSHING TO PLATE AREA.  BUSHINGS APPEAR TO BE PRESSED ONTO PLATE.  SIMILAR CLEVELAND TORQUE PLATE BUSHINGS ARE WELDED TO PLATE RESULTING IN A STRONGER PLATE ASSY.
